# SDR DALA14015415803

- Difficulty date: March 9, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 41,035 hours, 13,540 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING ESCAPE SLIDE SAFTY CABLE FOUND LACING LOOSE.  R & R ESCAPE SLIDE IAW AMM 25-65-01-004-001 AND AMM 25-65-01-404-002.  INSTALLATION OF ESCAPE SLIDE COMPLETED.
